Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 8, 2012, 6:37 PM EDT for Manatee County, Florida. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2012, 6:37 PM EDT (22:37 UTC)
- Expired
- Jun 8, 2012, 6:57 PM EDT
- In force
- 20 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Manatee County, FL
The radar
The Tampa radar (KTBW), 23 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:37 PM EDT | HAIL 1.25 | 2 Sse Bradenton, FL | PUBLIC REPORT OF HALF DOLLAR SIZED HAIL RELAYED BY NATIONAL WEATHER SERVICE EMPLOYEE. |
| Jun 8, 6:40 PM EDT | HAIL 1 | 1 Ene Bradenton, FL | NICKEL TO QUARTER SIZED HAIL. HAIL LASTED 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS52 KTBW 082237
SVRTBW
FLC081-082315-
/O.NEW.KTBW.SV.W.0012.120608T2237Z-120608T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
637 PM EDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MANATEE COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 715 PM EDT.
* AT 636 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SAMOSET...OR NEAR BRADENTON...AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAKEWOOD RANCH...PARRISH...MYAKKA HEAD AND DUETTE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 229.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2760 8260 2765 8214 2765 8206 2735 8206
2739 8225 2739 8257 2742 8260 2742 8261
TIME...MOT...LOC 2237Z 271DEG 23KT 2747 8250
$$
14-MROCZKA1 follow-up statement
578
WWUS52 KTBW 082257
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
657 PM EDT FRI JUN 8 2012
FLC081-082306-
/O.CAN.KTBW.SV.W.0012.000000T0000Z-120608T2315Z/
MANATEE FL-
657 PM EDT FRI JUN 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR MANATEE COUNTY IS CANCELLED...
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING.
LAT...LON 2760 8260 2765 8214 2765 8206 2735 8206
2739 8225 2739 8257 2742 8260 2742 8261
TIME...MOT...LOC 2256Z 271DEG 23KT 2747 8236
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:16 PM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jun 8, 1:16 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
116 PM EDT FRI JUN 8 2012
.SHORT TERM (TONIGHT - SUNDAY)...
A QUASI-STATIONARY FRONTAL BOUNDARY ACROSS THE NORTH CENTRAL
PENINSULA THIS AFTERNOON WILL GRADUALLY WASH OUT ACROSS THE AREA
LATER TONIGHT AND SATURDAY. ONGOING SHOWERS AND STORMS THIS
AFTERNOON WILL GRADUALLY DIMINISH IN COVERAGE LATE IN THE EVENING
BUT WITH A VERY MOIST SOUTHWEST TO WEST FLOW CONTINUING AND WEAK
ENERGY ALOFT...WILL KEEP RAIN CHANCES ELEVATED (POPS 40 PERCENT)
OVERNIGHT. IT WILL BE A WARM AND MUGGY NIGHT WITH TEMPERATURES
FALLING TO AROUND 70 OVER INLAND LOCATIONS...AND LOWER TO MID 70S
ALONG THE IMMEDIATE COAST. WITH GOOD CHANCES FOR SOME LOCALLY HEAVY
RAINFALL THE REMAINDER OF THE AFTERNOON WILL MAINTAIN THE FLOOD
WATCH HEADLINE IN THE ZONE PACKAGE FROM THE BAY AREA NORTH THROUGH
LATE TONIGHT.
DURING SATURDAY AND SUNDAY SURFACE HIGH PRESSURE WILL BUILD IN FROM
THE NORTHEAST AND RIDGE WEST ACROSS THE NORTHERN PENINSULA AND
SOUTHEASTERN STATES AS THE UPPER LOW OVER THE NORTHERN GULF REGION
LIFTS SLOWLY NORTH IN THE LOWER MISSISSIPPI VALLEY. MODELS SHOW DEEP
LAYERED MOISTURE (PW'S 2+ INCHES) REMAINING IN PLACE ON SATURDAY.
THIS MOISTURE COMBINED WITH WEAK ENERGY ALOFT AND SEA BREEZE
CONVERGENCE WILL CONTINUE TO SUPPORT HIGH RAIN CHANCES (POPS 50 TO
60 PERCENT RANGE) ACROSS THE REGION.
ON SUNDAY MODELS SHOW SLIGHTLY DRIER AIR MOVING INTO THE REGION
SO OVERALL SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THE SEA BREEZE
CIRCULATIONS SHOULD BE LESS THAN SATURDAY WITH POPS IN THE LOW END
SCATTERED RANGE (30 PERCENT). HIGH TEMPERATURES WILL CLIMB INTO
THE UPPER 80S TO LOWER 90S EACH AFTERNOON WITH OVERNIGHT LOWS AROUND
70 OVER INLAND LOCATIONS...AND LOWER TO MID 70S ALONG THE IMMEDIATE
COAST.
.LONG TERM (SUNDAY NIGHT - FRIDAY)...
DEEP AND PERSISTENT UPPER LEVEL TROUGH OVER THE EASTERN SEA BOARD
WILL SHIFT FURTHER EASTWARD AND INTO THE ATLANTIC SUNDAY
NIGHT...WITH RELATIVELY ZONAL UPPER LEVEL FLOW THEN EXPECTED
THROUGH MUCH OF NEXT WEEK. THE EXIT OF THE DEEP UPPER LEVEL TROUGH
WILL ALLOW FOR THE DEEPEST TROPICAL MOISTURE TO SHIFT NORTH OF THE
AREA...BRINGING AN END TO THE RATHER GLOOMY WEATHER PATTERN WHICH
HAS BEEN IN PLACE ACROSS THE REGION AS OF LATE. AS FOR FORECAST
DETAILS...WE EXPECT A RETURN TO MORE TYPICAL SEA BREEZE DRIVEN
SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THROUGH THE
UPCOMING WORK WEEK. TEMPERATURES THROUGH THE PERIOD WILL RUN CLOSE
TO CLIMATOLOGY.
&&
.AVIATION...
BKN-OVC MID/HIGH CLOUDS WITH SCT SHRA/TSRA THROUGH THE EARLY
EVENING WITH SW AND WEST WINDS. BOUNDARY JUST NORTH OF TAMPA BAY
WILL KEEP THE BEST ODDS OF MVFR/LCL IFR AT TPA/PIE/LAL/SRQ.
ACTIVITY AT PGD/FMY/RSW IS NOW TO THE EAST AND SUSPECT IT WILL
STAY TO THE EAST BUT WILL KEEP VCSH IN THE TAFS. HIGH PRESSURE
BEGINS TO BUILD IN SAT WITH DECREASING CLOUDS AND WINDS EAST AND
SE.
&&
.MARINE...
THE QUASI-STATIONARY FRONTAL BOUNDARY IN PLACE ACROSS THE NORTH
CENTRAL WATERS THIS AFTERNOON WILL SAG A BIT FURTHER SOUTH THROUGH
EARLY TONIGHT THEN BEGIN TO WASH OUT THROUGH SATURDAY AS SURFACE
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST WITH A LIGHT SOUTHEAST
WIND FLOW DEVELOPING ACROSS THE WATERS THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK...WITH AN ONSHORE SEA BREEZE COMPONENT
DEVELOPING NEAR SHORE EACH AFTERNOON. WIND AND SEAS SHOULD REMAIN
BELOW 15 KNOTS AND 5 FEET THROUGH THE PERIOD WITH NO HEADLINES
EXPECTED AT THIS TIME.
&&
.FIRE WEATHER...
AMPLE LOW LEVEL MOISTURE WILL KEEP HUMIDITY VALUES WELL ABOVE
CRITICAL LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK WITH
NO FIRE WEATHER ISSUES EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 74 90 76 91 / 40 60 20 30
FMY 74 92 76 92 / 40 50 20 30
GIF 73 90 76 91 / 40 60 20 30
SRQ 74 89 75 91 / 40 60 20 30
BKV 71 90 70 92 / 40 60 20 30
SPG 76 89 78 91 / 40 60 20 30
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 9 PM EDT THIS EVENING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR CITRUS-
HERNANDO-HILLSBOROUGH-LEVY-PASCO-PINELLAS-SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...57/MCMICHAEL
LONG TERM/AVIATION...09/RUDEHazardous weather outlook, Jun 8, 5:27 AM EDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 527 AM EDT FRI JUN 8 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-091000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 527 AM EDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... DEEP TROPICAL MOISTURE IN COMBINATION WITH A STALLED OUT FRONTAL BOUNDARY ACROSS CENTRAL FLORIDA WILL RESULT IN THE DEVELOPMENT OF NUMEROUS THUNDERSTORMS ONCE AGAIN TODAY. GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL BE THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP. PERSISTENT HEAVY RAINFALL COULD ALSO RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE WEST-CENTRAL AND SOUTHWEST FLORIDA BEACHES AGAIN TODAY. REFER TO THE LATEST BEACH HAZARDS STATEMENT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WILL BE GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. JELSEMA
In the hours before
Special weather statement, Jun 8, 3:01 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
301 PM EDT FRI JUN 8 2012
FLZ052-056-057-081930-
HARDEE-HIGHLANDS-POLK-
301 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORMS WILL AFFECT HARDEE...NORTHERN HIGHLANDS AND
SOUTHERN POLK COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES AN AREA OF
THUNDERSTORMS LOCATED NEAR BOWLING GREEN TO NEAR SEBRING...
MOVING EAST AT 10 MPH...WILL AFFECT WAUCHULA AND FORT MEADE...UNTIL
330 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2760 8114 2752 8120 2749 8120 2744 8113
2741 8114 2742 8203 2782 8203 2787 8130
2785 8128 2785 8123 2782 8120 2773 8116
2772 8114 2766 8112
TIME...MOT...LOC 1900Z 261DEG 10KT 2766 8179Special weather statement, Jun 8, 3:31 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
331 PM EDT FRI JUN 8 2012
FLZ052-055>057-082015-
HARDEE-HIGHLANDS-POLK-MANATEE-
331 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MANATEE...NORTHERN
HARDEE...NORTHERN HIGHLANDS AND SOUTHERN POLK COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 9 MILES NORTHWEST OF AVON PARK EXECUTIVE AIRPORT...OR 11
MILES NORTHWEST OF AVON PARK...MOVING EAST AT 10 MPH...WILL AFFECT
AVON PARK EXECUTIVE AIRPORT...AVON PARK AND FROSTPROOF...UNTIL 415 PM
EDT.
OTHER STRONG THUNDERSTORMS WERE LOCATED FROM BOWLING GREEN TO DUETTE.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2758 8115 2753 8120 2749 8120 2748 8117
2747 8117 2745 8222 2765 8221 2765 8206
2772 8205 2790 8131 2786 8129 2785 8123
2782 8120 2766 8112
TIME...MOT...LOC 1929Z 250DEG 9KT 2767 8164Special weather statement, Jun 8, 5:43 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
543 PM EDT FRI JUN 8 2012
FLZ050-051-055-082230-
HILLSBOROUGH-PINELLAS-MANATEE-
543 PM EDT FRI JUN 8 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MANATEE...SOUTHERN
PINELLAS AND SOUTHWESTERN HILLSBOROUGH COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF SEMINOLE
TO 10 MILES SOUTHWEST OF FORT DESOTO PARK TO 30 MILES WEST OF
SARASOTA. THIS LINE OF STORMS WAS MOVING EAST AT 20 MPH AND WILL
AFFECT EGMONT KEY...ANNA MARIA ISLAND...INDIAN SHORES AND FORT
DESOTO PARK...UNTIL 630 PM EDT.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 26.
GUSTY WINDS UP TO 45 MPH ARE EXPECTED IN ADDITION TO FREQUENT CLOUD
TO GROUND LIGHTNING. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2793 8284 2795 8279 2779 8262 2770 8263
2765 8258 2767 8254 2739 8251 2743 8264
2739 8265 2744 8270 2760 8278 2761 8277
2752 8269 2763 8258 2769 8270 2764 8266
2761 8274 2761 8275 2772 8275 2786 8285
TIME...MOT...LOC 2141Z 257DEG 16KT 2788 8304 2754 8286
2727 8306
14-MROCZKASpecial weather statement, Jun 8, 6:30 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
630 PM EDT FRI JUN 8 2012
FLZ055-082300-
MANATEE-
630 PM EDT FRI JUN 8 2012
...A STRONG THUNDERSTORM WILL AFFECT MANATEE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR SAMOSET...OR NEAR BRADENTON...MOVING EAST AT 30 MPH.
THIS STORMS WILL AFFECT ELLENTON...PALMETTO...PALMA SOLA AND
BRADENTON...UNTIL 700 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 229.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 2 AND 5.
GUSTY WINDS UP TO 45 MPH ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY ALSO PRODUCE
SMALL HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2754 8275 2753 8271 2750 8270 2755 8264
2757 8262 2759 8263 2763 8253 2764 8205
2736 8206 2739 8224 2739 8257 2743 8264
2739 8263 2739 8265
TIME...MOT...LOC 2229Z 272DEG 24KT 2748 8254
14-MROCZKAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 4:09 AM EDT | Beach Hazards Statement | TBW | Pinellas | 17 hr |
| Jun 8, 8:11 AM EDT | Special Weather Statement | TBW | Levy | 49 min |
| Jun 8, 8:39 AM EDT | Special Weather Statement | TBW | Citrus | 66 min |
| Jun 8, 8:45 AM EDT | Special Marine Warning | TBW | 45 min | |
| Jun 8, 9:33 AM EDT | Special Weather Statement | TBW | Citrus, Sumter | 57 min |
| Jun 8, 10:03 AM EDT | Areal Flood Advisory | TBW | Citrus | 57 min |
| Jun 8, 11:46 AM EDT | Areal Flood Advisory | TBW | Charlotte | 59 min |
| Jun 8, 3:01 PM EDT | Special Weather Statement | TBW | Hardee | 29 min |
| Jun 8, 3:31 PM EDT | Special Weather Statement | TBW | Hardee | 44 min |
| Jun 8, 5:26 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 8, 5:42 PM EDT | Special Marine Warning | TBW | 63 min | |
| Jun 8, 5:43 PM EDT | Special Weather Statement | TBW | Pinellas | 47 min |
| Jun 8, 6:30 PM EDT | Special Weather Statement | TBW | Manatee | 30 min |
| Jun 8, 7:18 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee | 87 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.